MAUDE Adverse Event Report: JAEGER MEDICAL GMBH PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA

JAEGER MEDICAL GMBH PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA
Model Number PRODUCT VYNTUS ONE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Headache (1880)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was submitted later than required because the incident, initially reported by the customer to a jaeger employee on 21-mar-2025, was not escalated to the appropriate department until 16-may-2025.The device was not returned for an investigation.A prior capa investigation identified the root cause of this type of event as improper handling of the ultrasonic sensor (uss).Specifically, the uss was used as a handle to reposition the support arm, rather than using the designated handle.This misuse can loosen the mechanical connection between the uss and the fpv, compromising the sensor¿s ability to remain in place.As a corrective action, the instructions for use (ifu) were updated to emphasize proper handling procedures.The customer was informed regarding the proper handling of the device in accordance with the ifu.The risk evaluation results an acceptable health risk.
 
Event or Problem Description
It was reported that after the patient was seated for a lung function test, the clinician lowered the arm holding the ultrasonic flow sensor into position.During this process, the sensor head became dislodged from the arm and struck the patient on the forehead.The patient was placed under observation for 24 hours and, aside from experiencing mild dermatologic irritation and a transient headache the following day, sustained no harm.There were no bruising or cuts observed the following day.

Brand Name
PRODUCT VYNTUS ONE
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
JAEGER MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer Contact
jared cardon
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key22094210
Report Number9615102-2025-00172
Device Sequence Number20564349
Product Code BZC
UDI-Device Identifier04250892904696
UDI-Public(01)04250892904696
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRODUCT VYNTUS ONE
Device Catalogue NumberV-178601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale